| Catalog Number |
1460000000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 4 malfunction event(s), where it was reported the device experienced reduced/inadequate brake force.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results): 1 device: actuator / wear problem.1 device: fastener / mechanical problem identified.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results): 1 device: appropriate term/code not available / no findings available.1 device is pending evaluation.Evaluation results findings (components/results): 1 device: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results).1 device: fastener/device migration.